# SDR UALA2012033001982

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 35,005 hours, 14,372 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2099
- Condition: Faulty
- Location: 1l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE LEFT SLIDE BATTERY PACK FAILED ON CIDS TEST.  REPLACED SLIDE ASSY SLIDE ASSY IS SECURED ON DOOR, INFLATION CYL SAFETY PIN IS REMOVED AND STOWED, DOOR ASSIST BOTTLE STRICKER LEVER IS IN ARMED POSITION AND SAFETIED, EMERGENCY LIGHTS TEST OK.  ACFT RETURNED TO NORMAL REF METHOD NR 1.
